# SDR ASAA2022120541062

- Difficulty date: December 5, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,503 hours, 10,089 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTM4054
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 42,697 hours, 14,774 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DRIPS/LEAK NOTICED UNDER #2 ENGINE NACELLE. GROUNDED - YES. FOUND #2 HPTACC VALVE DRAIN LEAKING AT 10 DPM. REMOVED AND REPLACED HPTACC VALVE REF B737-900 AMM 75-21-01/401. LEAK AND OPS TEST GOOD.  ORIG SUB DATE:  12/9/2022
